Alert archive / Georgia / Freeze Warnings in 2014

Freeze Warning 13, NWS Jacksonville, FL

March 13, 2014Gilchrist County, Suwannee County, Florida; 10 counties in Georgia

NWS Jacksonville, FL issued this freeze warning at Mar 13, 2014, 2:27 PM EDT for Gilchrist County, Suwannee County, Florida; 10 counties in Georgia. It took effect at Mar 14, 2014, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2014, 2:27 PM EDT (18:27 UTC)
In effect from
Mar 14, 2014, 4:00 AM EDT
Expired
Mar 14, 2014, 8:00 AM EDT
In force
4 hr
Issued by
NWS Jacksonville, FL

Counties Gilchrist County, FL, Suwannee County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The radar

The Moody AFB radar (KVAX), 51 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WWUS72 KJAX 131827
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT THU MAR 13 2014

GAZ133>136-151-140230-
/O.UPG.KJAX.FZ.A.0008.140314T0800Z-140314T1200Z/
/O.NEW.KJAX.FZ.W.0013.140314T0800Z-140314T1300Z/
JEFF DAVIS-BACON-APPLING-WAYNE-PIERCE-
INCLUDING THE CITIES OF...HAZLEHURST...ALMA...BAXLEY...JESUP...
BLACKSHEAR
227 PM EDT THU MAR 13 2014

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH 
  DURATIONS UP TO 2 HOURS EARLY FRIDAY MORNING. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

GAZ152-140230-
/O.NEW.KJAX.FZ.W.0013.140314T0800Z-140314T1200Z/
BRANTLEY-
INCLUDING THE CITY OF...NAHUNTA
227 PM EDT THU MAR 13 2014

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT FRIDAY. 

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH
  DURATIONS UP TO 2 HOURS EARLY FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ020>022-035-GAZ132-149-150-162-163-140230-
/O.NEW.KJAX.FZ.W.0013.140314T0800Z-140314T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-COFFEE-ATKINSON-WARE-ECHOLS-
CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
TRENTON...DOUGLAS...PEARSON...WAYCROSS...STATENVILLE...HOMERVILLE
227 PM EDT THU MAR 13 2014

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. 

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH 
  DURATIONS UP TO 3 HOURS EARLY FRIDAY MORNING. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$
4 follow-up statements
301 
WWUS72 KJAX 132119
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT THU MAR 13 2014

GAZ152-140530-
/O.CON.KJAX.FZ.W.0013.140314T0800Z-140314T1200Z/
BRANTLEY-
INCLUDING THE CITY OF...NAHUNTA
519 PM EDT THU MAR 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
FRIDAY...

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH 
  DURATIONS UP TO 2 HOURS EARLY FRIDAY MORNING. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ020>022-035-GAZ132>136-149>151-162-163-140530-
/O.CON.KJAX.FZ.W.0013.140314T0800Z-140314T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
TRENTON...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...
PEARSON...WAYCROSS...BLACKSHEAR...STATENVILLE...HOMERVILLE
519 PM EDT THU MAR 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH
  DURATIONS UP TO 3 HOURS EARLY FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$
893 
WWUS72 KJAX 140139
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 PM EDT THU MAR 13 2014

FLZ020>022-035-GAZ132>136-149>151-162-163-141200-
/O.EXT.KJAX.FZ.W.0013.140314T0800Z-140314T1200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
TRENTON...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...
PEARSON...WAYCROSS...BLACKSHEAR...STATENVILLE...HOMERVILLE
939 PM EDT THU MAR 13 2014

...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM EDT FRIDAY...

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH 
  DURATIONS UP TO 3 HOURS EARLY FRIDAY MORNING. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

GAZ152-141200-
/O.CON.KJAX.FZ.W.0013.140314T0800Z-140314T1200Z/
BRANTLEY-
INCLUDING THE CITY OF...NAHUNTA
939 PM EDT THU MAR 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
FRIDAY...

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH 
  DURATIONS UP TO 2 HOURS EARLY FRIDAY MORNING. 

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$
088 
WWUS72 KJAX 140601
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 AM EDT FRI MAR 14 2014

FLZ020>022-035-GAZ132>136-149>152-162-163-141200-
/O.CON.KJAX.FZ.W.0013.140314T0800Z-140314T1200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
TRENTON...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...
PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...
HOMERVILLE
201 AM EDT FRI MAR 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURE...TEMPERATURES WILL BE AROUND FREEZING WITH
  DURATIONS UP TO 3 HOURS EARLY FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES MAY DAMAGE TENDER EARLY SPRING 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ023>025-030-031-036-GAZ153-164-165-141200-
/O.NEW.KJAX.FR.Y.0004.140314T0800Z-140314T1200Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-ALACHUA-INLAND GLYNN-CHARLTON-
INLAND CAMDEN-
INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...LAKE BUTLER...STARKE...GAINESVILLE...FOLKSTON...
WOODBINE
201 AM EDT FRI MAR 14 2014

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* TEMPERATURE...LOW TO MID 30S.

* IMPACTS...FROST COULD HARM TENDER EARLY SPRING VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NELSON
040 
WWUS72 KJAX 141157
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
757 AM EDT FRI MAR 14 2014

FLZ020>022-035-GAZ132>136-149>152-162-163-141300-
/O.EXP.KJAX.FZ.W.0013.000000T0000Z-140314T1200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
TRENTON...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...
PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...
HOMERVILLE
757 AM EDT FRI MAR 14 2014

...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...


$$

FLZ023>025-030-031-036-GAZ153-164-165-141300-
/O.EXP.KJAX.FR.Y.0004.000000T0000Z-140314T1200Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-ALACHUA-INLAND GLYNN-CHARLTON-
INLAND CAMDEN-
INCLUDING THE CITIES OF...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...LAKE BUTLER...STARKE...GAINESVILLE...FOLKSTON...
WOODBINE
757 AM EDT FRI MAR 14 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Mar 13, 2:23 PM EDT, 4 minutes earlier.

Area forecast discussion, Mar 13, 2:23 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EDT THU MAR 13 2014

...LIGHT FREEZE FOR SOME INLAND LOCATIONS LATE TONIGHT...

.SHORT TERM...

NOW THROUGH TONIGHT...CURRENTLY SURFACE HIGH PRESSURE IS OVER THE
W-CENTRAL GULF COAST AND THE COLD FRONT IS NEAR THE SRN TIP OF FL.
A STRONG PRESSURE GRADIENT OVER OUR AREA IS KEEPING NORTHWESTERLY
WINDS 15G20 MPH. AS THE HIGH BUILDS EASTWARD THIS EVENING...WINDS
WILL DIMINISH. TEMPERATURES WILL PEAK AROUND 56-62 BY MID
AFTERNOON THEN DROP QUICKLY AFTER SUNSET WITH LOSS OF HEATING.
EXCELLENT RADIATIONAL COOLING CONDITIONS WILL SET UP OVERNIGHT
WITH CLEAR SKIES AND A LIGHT NORTHERLY DRAINAGE FLOW. EXPECT A
LIGHT FREEZE FOR INLAND SE GA SOUTH INTO THE SUWANNEE RIVER VALLEY
OF NE FL...AND WILL GO WITH A FREEZE WARNING AND AREAS OF FROST
FOR THESE LOCATIONS. LATE TONIGHT THE SURFACE HIGH WILL SHIFT OVER
GA AND SC...WITH A LIGHT NELY FLOW DEVELOPING...WHICH WILL KEEP
COASTAL LOCATIONS IN THE LOWER 40S.

.FRIDAY THROUGH SATURDAY NIGHT...

CONTINUED AGREEMENT AMONG THE MODELS ON THE SURFACE HIGH
POSITIONED ACROSS THE CAROLINAS FRIDAY MORNING AND THEN RAPIDLY
MOVING OFFSHORE AS THE FLOW ALOFT BECOMES ZONAL. WILL HAVE ONE
MORE DAY OF BELOW NORMAL TEMPS ON FRIDAY FOLLOWED BY A WARM UP
BEGINNING SATURDAY. WILL BE CONTINUED DRY INTO SAT THEN RAIN
CHANCES WILL BEGIN TO INCREASE LATE SATURDAY NIGHT ACROSS
INLAND SOUTHEAST GA TO THE UPPER SUWANNEE VALLEY AS A SHORT
WAVE APPROACHES THE AREA FROM THE GULF COAST.

.LONG TERM(SUNDAY THROUGH THURSDAY)...

00Z OPERATIONAL GFS/ECMWF IN FAIRLY GOOD AGREEMENT ON THE TIMING
OF SOUTHERN STREAM ENERGY PROGRESSING INTO OUR REGION DURING THE
SECOND HALF OF THE WEEKEND. WEAK LOW PRESSURE IS PROGGED TO DEVELOP
ALONG THE FL PANHANDLE COAST EARLY SUN...WITH THIS FEATURE
TRAVERSING THE INTERSTATE 10 CORRIDOR OR PERHAPS SOUTHEAST GA ON SUN
AFTERNOON AND EVENING. LIKELY POPS WERE USED REGION-WIDE BY LATE
AFTERNOON AND INTO SUN NIGHT...WITH ISOLATED THUNDER INSERTED INTO
THE FORECAST GRIDS AS MODEL SOUNDINGS NOW DEPICT A WINDOW OF
DEVELOPING INSTABILITY AHEAD OF THE LOW PRESSURE CENTER. RAIN
CHANCES WILL INCREASE FROM WEST TO EAST FAIRLY QUICKLY BY SUN
AFTERNOON. HIGHS SHOULD STILL REACH THE 70S REGION-WIDE AS
SOUTHWESTERLY FLOW STRENGTHENS. SURFACE LOW MOVES NORTHEASTWARD OFF
THE GA/CAROLINA COAST SUN NIGHT...WITH A TRAILING COLD FRONT
PROGRESSING ACROSS SOUTHEAST GA EARLY ON MON. LIKELY POPS WILL SHIFT
EASTWARD...BUT UNCERTAINTY IN TIMING OF THE FRONTAL PASSAGE RESULTS
IN CHANCE POPS OVER INTERIOR SOUTHEAST GA TOWARDS SUNRISE MON. LOWS
WILL RANGE FROM THE LOWER 50S IN INTERIOR SOUTHEAST GA TO THE LOWER
60S FOR COASTAL NORTHEAST AND NORTH CENTRAL FL.

SIGNIFICANT MODEL DISAGREEMENT PERSISTS FOR EARLY NEXT WEEK...WITH
THE 00Z OPERATIONAL ECMWF DEVELOPING A SIGNIFICANT WAVE OF LOW
PRESSURE OVER THE GULF OF MEXICO ON MON...WHILE THE 00Z OPERATIONAL
GFS SUGGESTS STRONGER LOW PRESSURE OFF THE CAROLINAS PUSHING THE
COLD FRONT THROUGH OUR AREA ON MON...FOLLOWED BY HIGH PRESSURE
BUILDING EASTWARD INTO OUR REGION FOR TUES/WED.  DECIDED TO SHOW A
GRADUAL DECREASE IN POPS BY LATE MON FROM WEST TO EAST...WITH CHANCE
POPS CONTINUING MON NIGHT FOR MUCH OF NORTHEAST/NORTH CENTRAL FL AND
ISOLATED POPS ELSEWHERE. WITH THE FRONT POTENTIALLY BISECTING OUR
CWA ON MON...A FAIRLY LARGE TEMP GRADIENT WAS PLACED IN THE FORECAST
GRIDS...WITH LOW 60S OVER INTERIOR SOUTHEAST GA...RANGING TO THE MID
70S IN NORTH CENTRAL FL. LOWS MON NIGHT SHOULD COOL INTO THE 40S
INLAND IN THE WAKE OF THE FRONT...WITH POTENTIAL DEVELOPING ONSHORE
FLOW KEEPING COASTAL NORTHEAST FL IN THE 50S. CONFIDENCE IN TUES
FORECAST REMAINS LOW...AND DECIDED TO KEEP ISOLATED POPS IN NORTHEAST
FL IN DEFERENCE TO THE OPERATIONAL 00Z ECMWF SOLUTION. COLD AIR
ADVECTION IN THE WAKE OF THE FRONT SHOULD RESULT IN BELOW CLIMO
HIGHS...AND USED 60S FOR ALL LOCATIONS. FLOW ALOFT SHOULD QUICKLY
BECOME ZONAL...AND A MODERATING AND DRYING TREND WAS INDICATED FOR
WED/THURS...WITH SLIGHTLY BELOW CLIMO TEMPS WED AND SLIGHTLY ABOVE
CLIMO TEMPS FOR NEXT THURS.

&&

.AVIATION...
VFR PREVAILS. GUSTY WINDS WILL DIMINISH BY SUNSET WITH WINDS
BECOMING LIGHT OVERNIGHT.

&&

.MARINE...
WINDS AND SEAS HAVE DIMINISHED AND WILL ALLOW SCA TO EXPIRE FOR
NEARSHORE WATERS AT 19Z. SLOWLY SUBSIDING WINDS AND SEAS WILL
CONTINUE INTO THE EVENING. HIGH PRESSURE WILL BUILD NORTH OF THE
REGION FRI PRODUCING ONSHORE WINDS WHICH WILL THEN BECOME SOUTH
BY SAT AS THE HIGH SLIDES EWD INTO THE WRN ATLC. A FRONT WILL PUSH
THROUGH LATE SUNDAY WITH A SURFACE LOW POSSIBLY MOVING OVER THE
WATERS EARLY NEXT WEEK.

RIP CURRENTS: LOW RISK EXPECTED ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  32  69  44  75 /   0   0   0  10
SSI  41  63  51  72 /   0   0   0   0
JAX  36  68  47  76 /   0   0   0   0
SGJ  44  66  52  73 /   0   0   0  10
GNV  34  72  47  78 /   0   0   0   0
OCF  36  73  48  79 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING FROM 4 AM TO 8 AM EDT FRIDAY FOR COLUMBIA-
     GILCHRIST-HAMILTON-SUWANNEE.

GA...FREEZE WARNING FROM 4 AM TO 8 AM EDT FRIDAY FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

TRABERT/PETERSON
Hazardous weather outlook, Mar 13, 12:16 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1216 PM EDT THU MAR 13 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-141630-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1216 PM EDT THU MAR 13 2014

...SMALL CRAFT ADVISORY FOR COASTAL WATERS...

...AREAS OF FROST EXPECTED TONIGHT ALONG WITH A POSSIBLE LIGHT
FREEZE OVER INLAND SOUTHEAST GEORGIA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR LOCAL WATERS INTO LATE
THIS AFTERNOON AND EVENING.

LOW TEMPERATURES NEAR FREEZING ALONG WITH AREAS OF FROST ARE
POSSIBLE WELL INLAND FROM THE COASTAL COUNTIES EARLY FRIDAY
MORNING. A FREEZE WATCH HAS NOW BEEN POSTED FOR JEFF DAVIS...
BACON...APPLING...WAYNE AND PIERCE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT
AS COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE IS CONSIDERING THE
DISCONTINUANCE...OR REDUCED ISSUANCE...OF THIS PRODUCT. PLEASE
FORWARD COMMENTARY ON THE HAZARDOUS WEATHER OUTLOOK PRODUCT TO
OUR METEOROLOGIST IN CHARGE...SCOTT CORDERO...AT
SCOTT.CORDERO@NOAA.GOV. THIS WILL IN NO WAY AFFECT NOAA WEATHER
RADIO...BUT ONLY PERTAINS TO THE HAZARDOUS WEATHER OUTLOOK
PRODUCT WHICH SUMMARIZES ADVISORIES...WATCHES...AND WARNINGS
WHICH ARE ALREADY IN EFFECT.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:55 AM EDTLake Wind AdvisoryJAXFlagler, Nassau2 hr
Mar 13, 3:55 AM EDTFreeze WatchJAXAppling, Bacon, Jeff Davis, Pierce, Wayne11 hr

Nearby

Freeze Warnings in Georgia, 2014Freeze Warnings in Florida, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.